Shower(?) of floaters after retinal detachment treatment
10 days ago I had the retinal detachment treatment. My opthamologist first froze the holes and injected gas bubbles in my left eye. I had to lay down with my right side down for a week, and I had a check-up for the post op 2 days ago. When I went in 2 days ago, the doctor told me that he could tell I worked hard on positioning my head and the detachment was healing fine. I was really relieved to hear that and happy to know I no longer need to lay down all day with my right side down. He did tell me to sleep with the right side down just in case, though. And, today, I started seeing a lot more floaters than ever... I had a couple before the surgery and up until 2 days ago when I went to see the doctor, I only had 4,5 in my left eye. But today I see like 20 of them including long and short lints, and black and gray dots. I still do see the gas bubbles in the vision, but I know that is expected. The doctor also mentioned that if I see "shower" of floaters or gray curtain like things in my vision, I should immediately contact the hospital. My questions is how many is "shower" of floaters, roughly...? Is the increased floaters from a few to 20 or so considered to be "shower" of floaters? It's only 2 days ago I went in to have the post op check-up, but the number of floaters drastically increased after the check-up. I heard it is common to experience some new floaters after a retinal detachment surgery, and especially when freezing (cryo therapy) is used, dust like materials often float in the vision, but it's been already 10 days since the surgery, and I hadn't experienced the much increase in floaters after the surgery up until today. I'm concerned, scared, nervous, about the possibility that another detachment occurred in my left eye or something else happened... Since it's Sunday today, I can't seek any advice from him, but I'm planning to call the doctor tomorrow. But tomorrow is President's Day, so I may have to wait until Tuesday... Can anyone let me know your similar experiences, please???
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.